Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

I have been experiencing breakthrough bleeding for 6 days. Currently taking microgynon 30 & Should I request a change to my medication ?

I am currently taking microgynon 30 and have been experiencing breakthrough bleeding for 6 days now. It rarely appears on my pad, only when I wipe my vagina area after visiting the bathroom. I find this very distressing. I take this medication for heavy periods and not as a contraceptive. Should I request a change to my medication? Can some tablets stop this bleeding? thank you
Asked On : Thu, 11 Aug 2011
Answers:  1 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
It is breakthrough bleeding and nothing to worry.
You continue the same medicine.
Ok and bye.
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor